# SDR FDEA202501310160

- Difficulty date: January 31, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 98,018 hours, 20,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1L ESCAPE SLIDE BOTTLE PRESSURE LIGHT WILL NOT  ILLUMINATE UPON TESTING.   AMM: 25-61-04-5 T/S AND FOUND WRONG BULBS INSTALLED IN LIGHT ASSY. RELAMPED WITH PROPER 368 BULBS NOW L1 DOOR SLIDE REMOTE PRESSURE INDICATOR OPS CHECKS NORMAL REF MM 25-61-04-5. ACFT OK FOR SERVICE.  OSD: 1/31/2025
